# SDR 2001F00244

- Difficulty date: June 30, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N227SA
- Make and model: Dhav DHC6
- Aircraft serial: 517
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: C6SC10891
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 5 MINUTES FROM LANDING NR 1 OIL PRESSURE WAS NOTED AT 15 PSI WITH NO CAUTION LIGHT.  HOWEVER, THE ENGINE WAS SECURED AND SINGLE ENGINE LANDING PERFORMED.  (M)
